# SDR SIMA20120429005

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 30,146 hours, 28,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY EXIT SIGN IN FRONT OF SEAT 3B INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT PER WM 33-50-50.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT INVERTER.  THE OPERATIONAL CHECK WAS GOOD PER WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
